- 35 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A case series described 7 patients (5 women and 2 men) aged 22−66 years, who developed atypical haemolytic uraemic syndrome (aHUS) following administration of dasatinib, bevacizumab, doxorubicin liposomal [Doxil], gemcitabine or bleomycin for tumours [routes, dosages and durations of treatments to reaction onsets not stated].
Patient 1: A 27-year-old woman, who had metastatic fibrolamellar hepatocellular carcinoma, received five cycles of therapy with dasatinib. She was subsequently hospitalised with fatigue, dyspnoea and chest pain. Investigations revealed the following: haemoglobin 65 g/L, haematocrit 20.5%, reticulocyte count 7%, haptoglobin <10% and >3 red cell fragments/high powered field, decreased platelets from 296 × 109 /L to 168 × 109 /L, LDH 800 IU/L, D-dimer...